# SDR ASAA2016052516850

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 21,382 hours, 6,282 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE VTK MESSAGE, MAP MESSAGE AND SINGLE FMC MESSAGE APPEARED.  RIGHT FMC FAILED.  ACFT GROUNDED. REBOOTED RT FMC COMPUTER, REF FIM 34-61, TASK 801, NORMAL OPS RESTORED. BITE TEST OF RT FMC OK.
